MAUDE Adverse Event Report: COVIDIEN LP JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN LP JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.0PLCF
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Unintended Extubation (4564)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 5.0plcf, 5.0plcf 5.0mm id paed lng med cuffedx1 (lot#22k1584jzx) 5.0plcf, 5.0plcf 5.0mm id paed lng med cuffedx1 (lot#22k1584jzx) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the three tracheostomy tube to inflation line start-up area was damaged during use.There was no patient harm.It was observed that the way the inflation line was wrapped during packaging was different from the previous trach, and that the amount of adhesive at the tube connection region has been reduced.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the inflation line was partially broken at the connection to the flange connector.Part of the inflation line was still inside the flange connector and presented bonding agent.Functionally, an inflation/deflation test was performed.Using a syringe, air was applied to the cuff, and it was observed that the cuff deflated immediately.It was reported that the tracheostomy tube to the inflation line start-up area was damaged.It was observed that the way the inflation line was wrapped during packaging was different from the previous trach, and that the amount of adhesive at the tube connection region has been reduced.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN LP JUAREZ (MMJ)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
COVIDIEN LP JUAREZ (MMJ)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19309804
Report Number2936999-2024-00754
Device Sequence Number3076683
Product Code JOH
UDI-Device Identifier20884521779911
UDI-Public20884521779911
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K182861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.0PLCF
Device Catalogue Number5.0PLCF
Device Lot Number22K1584JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2024
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date05/14/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown